# SDR SWAA2023012384290

- Difficulty date: December 21, 2022
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N273WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32528
- Aircraft time: 52,695 hours, 31,622 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 LOCATED 18 INCH FRONT SPAR LT HORIZONTAL STAB.   PERFORMED PERMANENT REPAIR ON INSPAR RIB 129.50 LOCATED 18 INCH FRONT SPAR LT HORIZONTAL STAB IAW SRM 55-10-09-2R-4, REPAIR 4 & SRM 51-40-02.
